Table of Contents Author Guidelines Submit a Manuscript

This article has been retracted as it is found to contain a substantial amount of material, without referencing, from the paper "The Split Common Fixed Point Problem for Total Asymptotically Strictly Pseudocontractive Mappings," Shih-sen Chang, Lin Wang, Yong Kun Tang and Li Yang, Journal of Applied Mathematics, vol. 2012, Article ID 385638, 13 pages, 2012. doi:10.1155/2012/385638.

Abstract and Applied Analysis
Volume 2012, Article ID 768591, 9 pages
Research Article

The Split Common Fixed Point Problem for Quasi-Total Asymptotically Nonexpansive Uniformly Lipschitzian Mappings

1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Yunnan, Kunming 650221, China
2School of Information Engineering, The College of Arts and Sciences, Yunnan Normal University, Yunnan, Kunming 650222, China

Received 9 February 2012; Accepted 12 March 2012

Academic Editor: Paul Eloe

Copyright © 2012 Jing Na et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce an algorithm for solving the split common fixed point problem for quasi-total asymptotically nonexpansive uniformly Lipschitzian mapping in Hilbert spaces. The results presented in this paper improve and extend some recent corresponding results.